# SDR PLGA990923A

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Tq Ind
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 4579 - DURING TAKEOFF ROLL OF FLIGHT 4579, LGA-SYR, THE RIGHT TORQUE GAUGE WOULD NOT COME UP.  TAKEOFF WAS ABORTED.  MAINTENANCE PULLED AND RESET THE RT TORQUE INDICATION CIRCUIT BREAKER AND OPERATIONALLY CHECKED THE SYSTEM GOOD.  (M)
